# SDR 2000UALA00808

- Difficulty date: December 23, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 7,845 hours, 2,734 cycles
- Engine: Iae V2522A5
- System (JASC): 2100 · Air Conditioning System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL SMELL IN AFT GALLEY.  *S/D*  FLIGHT ATTENDANT REPORTED SMOKE ODOR WAS SMELLED FOR APPROXIMATELY TWO MINUTES FOLLOWING TAKEOFF THEN SUBSIDED.  MAINTENANCE PULLED CEILING PANELS DOWN AND EXAMINED GENERATOR POWER LINES, NO FAULTS OR DAMAGE FOUND.  AIRCRAFT BACK IN SERVICE WITH NO FURTHER REPORTS.
